# SDR CA080714006

- Difficulty date: July 14, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- System (JASC): 2565 · Escape Slide
- Part: Line
- Condition: Misrouted
- Location: Escape Slide
- Component: Slide, Bfgoodrich
- Component part number: ED0522
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) FIRST VISIT IN SLIDE SHOP OF THE ERJ-175 SLIDE S/N ED0522 FTN 4W94YL DURING THE INCOMING INSPECTION IT WAS DISCOVERED THAT THE FOLLOWING PROBLEMS WOULD HAVE PREVENTED THE DEPLOYMENT OF THE SLIDE EITHER MANUALLY OR AUTOMATICALLY.  CORD WAS FORGOTTEN ON THE SPEED LACING LOOP THUS PREVENTING AUTO DEPLOY. PHOTO FIG. 1  THE MANUAL FIRING LINE WAS NOT ROUTED PROPERLY. PHOTOS ARE FIG. 2 AND 3.
